# SDR DALA2020100603301

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-211
- Aircraft serial: 8180
- Aircraft time: 7,919 hours, 3,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYSTEM TEST GOT CLASS 1 BAT/EPSU (15WL) MID LAV FAULT.  CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY 15WL, PER A321 AMM 33-51.  EPSU TEST PASSED.  OPERATIONS CHECK GOOD.
